# SDR ASMF200803001

- Difficulty date: March 6, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 33791
- Aircraft time: 10,999 hours, 5,921 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 872516
- Condition: Leaking
- Location: Hyd System
- Part time: 10,999 hours, 5,921 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A LEAK IN RT ENGINE. TECHNICAL PERSONNEL VERIFIED THE ENGINE AND FOUND A LEAK IN THE HYD PUMP. THE PUMP WAS REPLACED IAW MM 29-11-11 AND HYD TANKS WERE CHECKED IAW TASK 12-12-00-610-801, TESTED CORRECT.
